# SDR ICRR202310060001

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: General aviation
- Engine: Ge CF34*
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Part number: 4114T06P03
- Part serial: IHI744K4
- Condition: Cracked
- Location: Fan Blade Retain
- Component: Pin, Ge
- Component part number: 4114T06P03
- Stage of operation: UK
- How discovered: D
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK WAS DISCOVERD DURING PENETRANT INSPECTION PER SPM 710-32-02
